# SDR REXA2018032100203

- Difficulty date: March 21, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N833AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8033
- Aircraft time: 20,789 hours, 20,841 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.   RAN QRH AND RETURNED TO DEPARTURE.  REMOVED AND REPLACED THE NLG WOW NR 2 AND CENTERING HARNESS IAW AMM 32-61-25,  OPS CHECK GOOD. REMOVED AND REPLACED CENTERING SENSOR BRACKET IAW IAW MM 32-20-04
